Jump to content

Hello Everyone


AmIDreaming???
 Share

Recommended Posts

My name is Michael. I'm 29 and I'm from Pittsburgh pa. I've been experiencing panic attacks, DP, DR, trails, after images (positive and negative), visual snow, flashing light, and a couple more symptoms since I was 16. I had taken LSD about 5 times. The last time was horrific. I woke up the next morning feeling normal. For the next couple weeks I was ok except when I smoked weed. After about 3 weeks all of the above symptoms set in permanently. It's been 13 years and many medications. I've been dismissed by doctors that look at me like I'm crazy when I tell them what I experience and why I experience it. I need help. I need friends that understand what I'm feeling. I was so happy to find this site. I look forward to hearing from you all.

  • Upvote 4
Link to comment
Share on other sites

Hello, I'm new here too! You should ask about Lamictal. It completely gets rid of my visuals. I take the same amount of Klonopin. Did you know that Klonopin can actually cause DP?

 

Hello secretsun.. I'm very intrigued by the Lamictal implications. Do you know whether it's the Lamictal or the Klonopin that gits rid of the Visuals?

Link to comment
Share on other sites

We need to find something that can correct all this imbalance in our brains! I can't go through the rest of my life like this. I missed out on so much. The first year of this condition I felt like nobody and nothing was real. I felt like I didn't love my family cause they weren't real. Like I didn't recognize them. That was the worst part hands down. I've never been very religious but I pray myself to sleep every night. I'd do anything to make this go away.

Link to comment
Share on other sites

  • 2 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.